# SDR SWI2025F00972

- Difficulty date: April 2, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE BENT FS661+74 STGR2627.  REMOVED AND INSTALLED NEW FABRICATED PLATE AT FS661+74 REF. CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH690-33600, REV. -AH. COMPLIED WITH 51-900-1002-SKY
